Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Stress related symtoms - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Mental Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions

Doctor :   Hi
Doctor :   How can i help you?
User :   Hi Doc
User :   I think I am a patient of stress I have been working in night shifts since last one and half months
Doctor :   Ok
User :   and now I cannot contact any of my friends as I sleep during day hours and people have left me
User :   so should I go to a psychologist ?
Doctor :   you make friends with people who work like you
User :   they are not of my type
Doctor :   But you can find some
Doctor :   who have same type of entertainment
User :   I am not in a bpo I am in softwares and the people around are of bpo and they do all kand of shits
Doctor :   you can choose friends for your evening
Doctor :   work outs
Doctor :   games
User :   ok
Doctor :   which are stress busters
Doctor :   ask them to join you
User :   I play computer games
Doctor :   for these stress busters
Doctor :   try to play games which involves physical activity
Doctor :   that releases many endorphins
Doctor :   which are natural stress busteres
Doctor :   Practice Yoga and meditation atleast 3 times a week
User :   well thanks a lot will surely try to do that
User :   bye take care
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor